Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Norms of the successive overrelaxation method


Author: David R. Kincaid
Journal: Math. Comp. 26 (1972), 345-357
MSC: Primary 65F10
MathSciNet review: 0311089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Norms, primarily of theoretical interest, of the successive overrelaxation method, with a relaxation parameter other than the optimum one, are studied. New results on this subject are presented and compared with those of Wachspress [8].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0311089-3
Keywords: Successive overrelaxation method, SOR method, norms, $ {D^{1/2}}$-norm, positive definite, $ {A^{1/2}}$-norm, relaxation parameter
Article copyright: © Copyright 1972 American Mathematical Society